JW
Jiahong Wu
math.APcs.ITcs.NAmath.ITmath.MPmath.NAmath-phcs.CVmath.OCphysics.flu-dyn
On Valency
published · living versionsW_cham9d6b·v1 · currentpublished
Regularity of the solution map for the Oldroyd–B model with fractional stress dissipation
with Gerard Misiołek, Mingyu Yu
1 version
W_5nvpvvbz·v1published
W_8nwrjf9h·v1published
Preprints & journals
49 papers in the corpus · 2007–2025Stability threshold of the 2D Boussinesq system near Couette flow in an infinite channel2512.01159v1 · Tao Liang, Jiahong Wu, Xiaoping Zhai2025 · 0 citationsarXiv
Improved stability threshold for 2D Navier-Stokes Couette flow in an infinite channel2509.00694v2 · Tao Liang, Jiahong Wu, Xiaoping Zhai2025 · 0 citationsarXiv
Stochastic Self-Guidance for Training-Free Enhancement of Diffusion Models2508.12880v4 · Chubin Chen, Jiashu Zhu, Xiaokun Feng et al.2025 · 0 citationsarXiv
On the uniqueness of strong solution to the nonhomogeneous incompressible Navier-Stokes-Cahn-Hilliard system2508.09761v2 · Lingxin Jiang, Jiahong Wu, Fuyi Xu2025 · 0 citationsarXiv
Incompressible limit for the 3D compressible FENE dumbbell model2507.03533v1 · Jincheng Gao, Jiahong Wu, Zheng-an Yao et al.2025 · 0 citationsarXiv
Magnetic Stabilization of Compressible Flows: Global Existence in 3D Inviscid Non-Isentropic MHD Equations2507.00888v2 · Jiahong Wu, Fuyi Xu, Xiaoping Zhai2025 · 0 citationsarXiv
Global solutions to 3D compressible MHD equations with partial magnetic diffusion2505.04351v1 · Jiahong Wu, Xiaoping Zhai2025 · 0 citationsarXiv
Global uniform regularity for the 3D incompressible MHD equations with slip boundary condition near an equilibrium2408.14123v2 · Jincheng Gao, Jiahong Wu, Zheng-an Yao et al.2024 · 1 citationarXiv
Stability and Sharp Decay Estimates for 3D MHD Equations with Only Vertical Dissipation Near a Background Magnetic Field2403.07293v1 · Suhua Lai, Jiahong Wu, Jianwen Zhang et al.2024 · 0 citationsarXiv
Calmed 3D Navier-Stokes Equations: Global Well-Posedness, Energy Identities, Global Attractors, and Convergence2312.17371v1 · Matthew Enlow, Adam Larios, Jiahong Wu2023 · 3 citationsarXiv
Multiple Threshold Schemes Under The Weak Secure Condition2312.05737v1 · Jiahong Wu, Nan Liu, Wei Kang2023 · 0 citationsarXiv
Numerical algorithms and simulations of boundary dynamic control for optimal mixing in unsteady Stokes flows2306.10690v1 · Xiaoming Zheng, Weiwei Hu, Jiahong Wu2023 · 3 citationsarXiv
Algebraic calming for the 2D Kuramoto-Sivashinsky equations2304.10493v1 · Matthew Enlow, Adam Larios, Jiahong Wu2023 · 4 citationsarXiv
Iterative projection method for unsteady Navier-Stokes equations with high Reynolds numbers2304.07963v2 · Xiaoming Zheng, Kun Zhao, Jiahong Wu et al.2023 · 1 citationarXiv
The Capacity Region of Distributed Multi-User Secret Sharing under The Perfect Privacy Condition2302.03920v1 · Jiahong Wu, Nan Liu, Wei Kang2023 · 1 citationarXiv
Global small solutions to the 3D compressible viscous non-resistive MHD system2211.06231v2 · Jiahong Wu, Xiaoping Zhai2022 · 19 citationsarXiv
Stability and large-time behavior on 3D incompressible MHD equations with partial dissipation near a background magnetic field2210.16600v1 · Hongxia Lin, Jiahong Wu, Yi Zhu2022 · 16 citationsarXiv
Global solutions to 3D incompressible MHD system with dissipation in only one direction2210.16434v1 · Hongxia Lin, Jiahong Wu, Yi Zhu2022 · 30 citationsarXiv
Global well-posedness for 2D non-resistive compressible MHD system in periodic domain2206.09344v1 · Jiahong Wu, Yi Zhu2022 · 14 citationsarXiv
Global small solutions to a special -D compressible viscous non-resistive MHD system2109.03613v3 · Boqing Dong, Jiahong Wu, Xiaoping Zhai2021 · 16 citationsarXiv
Stability and exponential decay for the 2D anisotropic Boussinesq equations with horizontal dissipation2009.13445v2 · Boqing Dong, Jiahong Wu, Xiaojing Xu et al.2020 · 64 citationsarXiv
The stabilizing effect of the temperature on buoyancy-driven fluids2005.11661v2 · Oussama Ben Said, Uddhaba Raj Pandey, Jiahong Wu2020 · 28 citationsarXiv
Stability of Couette flow for 2D Boussinesq system with vertical dissipation2004.09292v1 · Wen Deng, Jiahong Wu, Ping Zhang2020 · 81 citationsarXiv
High Reynolds number and high Weissenberg number Oldroyd-B model with dissipation2001.03703v1 · Peter Constantin, Jiahong Wu, Jiefeng Zhao et al.2020 · 33 citationsarXiv
Unique weak solutions of the d-dimensional micropolar equation with fractional dissipation1911.13236v1 · Oussama Ben Said, Jiahong Wu2019 · 3 citationsarXiv
Global solutions of 3D incompressible MHD system with mixed partial dissipation and magnetic diffusion near an equilibrium1906.05054v1 · Jiahong Wu, Yi Zhu2019 · 128 citationsarXiv
Unique weak solutions of the non-resistive magnetohydrodynamic equations with fractional dissipation1904.06006v1 · Quansen Jiu, Xiaoxiao Suo, Jiahong Wu et al.2019 · 16 citationsarXiv
Global regularity of the three-dimensional fractional micropolar equations1903.03220v2 · Dehua Wang, Jiahong Wu, Zhuan Ye2019 · 22 citationsarXiv
Global regularity for the 2D MHD equations with partial hyperresistivity1709.09074v1 · Bo-Qing Dong, Jingna Li, Jiahong Wu2017 · 54 citationsarXiv
Global small solutions to the compressible 2D magnetohydrodynamic system without magnetic diffusion1703.10503v1 · Jiahong Wu, Yifei Wu2017 · 101 citationsAdvances in Mathematics 310 (2017), 759-888
On the initial- and boundary-value problem for 2D micropolar equations with only angular velocity dissipation1611.04236v1 · Quansen Jiu, Jitao Liu, Jiahong Wu et al.2016 · 22 citationsarXiv
A global regularity result for the 2D Boussinesq equations with critical dissipation1411.1362v3 · Atanas Stefanov, Jiahong Wu2014 · 53 citationsarXiv
Analyticity of Lagrangian trajectories for well posed inviscid incompressible fluid models1403.5749v2 · Peter Constantin, Vlad Vicol, Jiahong Wu2014 · 41 citationsarXiv
An incompressible 2D didactic model with singularity and explicit solutions of the 2D Boussinesq equations1401.7617v2 · Dongho Chae, Peter Constantin, Jiahong Wu2014 · 23 citationsarXiv
Global small solution to the 2D MHD system with a velocity damping term1311.6185v1 · Jiahong Wu, Yifei Wu, Xiaojing Xu2013 · 112 citationsarXiv
Small global solutions to the damped two-dimensional Boussinesq equations1308.1723v1 · Dhanapati Adhikari, Chongsheng Cao, Jiahong Wu et al.2013 · 50 citationsarXiv
The 2D Incompressible Magnetohydrodynamics Equations with only Magnetic Diffusion1306.3629v1 · Chongsheng Cao, Jiahong Wu, Baoquan Yuan2013 · 180 citationsarXiv
The 2D incompressible Boussinesq equations with general critical dissipation1212.3227v1 · Quansen Jiu, Changxing Miao, Jiahong Wu et al.2012 · 49 citationsSIAM J. Math. Anal. 46 (2014), pp.3426-3454
The 2D Boussinesq equations with logarithmically supercritical velocities1111.2082v1 · Dongho Chae, Jiahong Wu2011 · 60 citationsarXiv
Global regularity for the 2D anisotropic Boussinesq Equations with vertical dissipation1108.2678v1 · Chongsheng Cao, Jiahong Wu2011 · 66 citationsarXiv
Generalized surface quasi-geostrophic equations with singular velocities1101.3537v1 · Dongho Chae, Peter Constantin, Diego C'ordoba et al.2011 · 179 citationsarXiv
Dissipative models generalizing the 2D Navier-Stokes and the surface quasi-geostrophic equations1011.0171v1 · Dongho Chae, Peter Constantin, Jiahong Wu2010 · 45 citationsarXiv
Two regularity criteria for the 3D MHD equations0903.2577v2 · Chongsheng Cao, Jiahong Wu2009 · 279 citationsarXiv
Global regularity for the 2D MHD equations with mixed partial dissipation and magnetic diffusion0901.2908v1 · Chongsheng Cao, Jiahong Wu2009 · 404 citationsarXiv
Global regularity for a modified critical dissipative quasi-geostrophic equation0803.1318v1 · Peter Constantin, Gautam Iyer, Jiahong Wu2008 · 107 citationsIndiana Univ. Math. J. 57 (2008), no. 6, 2681--2692
A new solution representation for the BBM equation in a quarter plane and the eventual periodicity0802.0712v1 · John Meng-Kai Hong, Jiahong Wu, Juan-Ming Yuan2008 · 9 citationsarXiv
Low regularity solutions of two fifth-order KdV type equations0710.2704v3 · Wengu Chen, Junfeng Li, Changxing Miao et al.2007 · 64 citationsJournal D'Analyses Mathematique, Vol.107(2009)221-238
Regularity of Hölder continuous solutions of the supercritical quasi-geostrophic equationmath/0701592v1 · Peter Constantin, Jiahong Wu2007 · 130 citationsarXivon Valency
Hölder continuity of solutions of supercritical dissipative hydrodynamic transport equationsmath/0701594v2 · Peter Constantin, Jiahong Wu2007 · 91 citationsarXiv
Career total: 222 works. 49 are in this corpus.
Profile built from the corpus for this byline.
Author records are still filling in while the Hub is in alpha. If this is your page, you'll be able to claim it soon. Spot a mistake? Tell us.